### FJPPL-FKPPL Workshop on ATF2 Accelerator R&D

# **Report of Contributions**

New results and analysis of signa ...

Contribution ID: 0

Type: not specified

### New results and analysis of signals from the BSM, including assessment of instrumental systematics

Monday 11 February 2013 09:30 (20 minutes)

(remotely)

Presenter: Ms YAN, Jacqueline (University of Tokyo)

Session Classification: ATF2 beam size studies and optics investigation and improvement

Experimental method for diagnos ···

Contribution ID: 1

Type: not specified

# Experimental method for diagnosis of residual fringe tilt and xy correlation at IP

Monday 11 February 2013 09:50 (20 minutes)

Reliability check in the presence of imperfections (presented by P. Bambade)

**Presenter:** Ms BAI, Sha (IHEP)

Session Classification: ATF2 beam size studies and optics investigation and improvement

Impact of beam parameters and c  $\,\cdots\,$ 

Contribution ID: 2

Type: not specified

### Impact of beam parameters and conditions on BSM reconstruction

Monday 11 February 2013 11:00 (20 minutes)

(remotely)

Presenter:Dr KUBO, Kiyoshi (KEK)Session Classification:Current goal 1 issues

Priorities towards goal 1 before A  $\cdots$ 

Contribution ID: 3

Type: not specified

### Priorities towards goal 1 before April and up to summer 2013

Monday 11 February 2013 11:20 (20 minutes)

(remotely)

**Presenter:** Dr KUBO, Kiyoshi (KEK)

Session Classification: Current goal 1 issues

Status of ultra-low beta optics pr

Contribution ID: 4

Type: not specified

### Status of ultra-low beta optics proposal at ATF2 for ILC and CLIC

Monday 11 February 2013 09:10 (20 minutes)

(remotely)

Presenter: MARIN LACOMA, Eduardo (SLAC)

Session Classification: ATF2 beam size studies and optics investigation and improvement

Alternative FFS design emphasizi ...

Contribution ID: 5

Type: not specified

# Alternative FFS design emphasizing vertical chromaticity correction

Monday 11 February 2013 10:10 (20 minutes)

Work presently done for ILC, possible application to ATF2

Presenter: WANG, Yi Wei (Institute of High Energy Physics (IHEP)-Academia Sinica-Academia)

Session Classification: ATF2 beam size studies and optics investigation and improvement

Experience from recent beam run  $\,\cdots\,$ 

Contribution ID: 6

Type: not specified

# Experience from recent beam running and expected improvements to the magnetic tansport and background control

(presented by N.N., TBC)

Presenter: Dr OKUGI, Toshiyuki (KEK)

Discussion of future aims and pri $\,\cdots\,$ 

Contribution ID: 7

Type: not specified

#### Discussion of future aims and priorities for ATF2 beam parameters and related upgrades

Monday 11 February 2013 12:05 (25 minutes)

All

Session Classification: Current goal 1 issues

Recent study of halo propagation ...

Contribution ID: 8

Type: not specified

### Recent study of halo propagation in ATF2 and first check of collimation

Monday 11 February 2013 16:30 (20 minutes)

includes former contributions from Sha Bai (IHEP) and recent ones from Dou Wang (IHEP)

**Presenter:** Ms LIU, Shan (LAL)

Session Classification: Beam halo studies

Issues for halo modeling and plans …

Contribution ID: 9

Type: not specified

# Issues for halo modeling and plans for estimating transverse and energy tails in the damping ring

Monday 11 February 2013 16:50 (15 minutes)

based on input from Dou Wang (IHEP)

**Presenter:** BAMBADE, Philip (Laboratoire de l'Accelerateur Lineaire (LAL) (IN2P3) (LAL)) **Session Classification:** Beam halo studies

BDSIM-GEANT4 modeling of be ...

Contribution ID: 10

Type: not specified

#### BDSIM-GEANT4 modeling of beam halo regeneration from vertical beamlosses in BDUMP beam pipe

Monday 11 February 2013 17:05 (20 minutes)

(remotely)

**Presenter:** Mr KHVASTUNOV, Illia (University of Kiev)

Session Classification: Beam halo studies

Discussion of issues and plans for  $\cdots$ 

Contribution ID: 11

Type: not specified

#### Discussion of issues and plans for halo measurement and collimation (EXT, FFS, post-IP)

Monday 11 February 2013 17:25 (35 minutes)

All

Session Classification: Beam halo studies

Schedule

Contribution ID: 12

Type: not specified

#### Schedule

Articulation of goals 1 & 2 in 2012-2013. Discussion.

Presenter: TERUNUMA, Nobuhiro (KEK)

Laboratory visit for demonstratio  $\,\cdots\,$ 

Contribution ID: 13

Type: not specified

### Laboratory visit for demonstration and discussion in front of the hardware

Monday 11 February 2013 14:00 (2 hours)

All concerned

Session Classification: Review of IP-BPM chamber preparation and piezo-mover study

Mechanics for Low-Q IPBPM

Contribution ID: 14

Type: not specified

#### **Mechanics for Low-Q IPBPM**

Status of external vacuum chamber and IPBPM mover design. Fabrication and test plans. Expected schedule.

Presenter: WALLON, Sandry (Laboratoire de l'Accélérateur Linéaire, IN2P3-CNRS)

IP feedback using IPBPMs

Contribution ID: 15

Type: not specified

#### **IP feedback using IPBPMs**

Plans and requirements within FONT beam stabilisation R&D, via webex

Presenter: Prof. BURROWS, Philip (Oxford University)

Reconstruction of Twiss parameters

Contribution ID: 16

Type: not specified

#### **Reconstruction of Twiss parameters**

Consistency of recent OTR and IP Twiss parameter measurements, via webex.

**Presenter:** Ms BAI, Sha (IHEP)

Trajectory measurements

Contribution ID: 17

Type: not specified

#### **Trajectory measurements**

Updated results and future plans for ATF2 operation

Presenter: Mr GARCIA MORALES, Hector (CERN)

Back-scattered neutron modeling  $\cdots$ 

Contribution ID: 18

Type: not specified

#### Back-scattered neutron modeling and measurement

Presenter: Dr GULER, Hayg (LLR Ecole Polytechnique, France)

Post-IP halo and Compton electr  $\cdots$ 

Contribution ID: 19

Type: not specified

### Post-IP halo and Compton electron recoil spectrum measurement

**Presenter:** HYUN, HyoJung (KNU and LAL)

FONT analysis progress

Contribution ID: 20

Type: not specified

#### FONT analysis progress

Update on FONT beam test results from October-December 2011, via webex

**Presenter:** Dr CHRISTIAN, Glenn (John Adams Institute of Accelerator Science, University of Oxford)

Preparation and tests of new KNU ···

Contribution ID: 21

Type: not specified

### Preparation and tests of new KNU IP-BPM electronics

Tuesday 12 February 2013 09:00 (20 minutes)

**Presenter:** Mr JANG, Siwon (KNU)

Session Classification: Review of IP-BPM electronics

Experience and comparison of pr  $\,\cdots\,$ 

Contribution ID: 22

Type: not specified

### Experience and comparison of present IP-BPM electronics set-ups

*Tuesday 12 February 2013 09:20 (20 minutes)* 

**Presenter:** Ms KIM, YOUNGIM (University of Oxford) **Session Classification:** Review of IP-BPM electronics

Discussion of issues switching fr  $\cdots$ 

Contribution ID: 23

Type: not specified

# Discussion of issues switching from present electronics to new electronics

Tuesday 12 February 2013 09:40 (20 minutes)

All

Session Classification: Review of IP-BPM electronics

Role and Importance of FJPPL / F  $\,\cdots\,$ 

Contribution ID: 24

Type: not specified

#### **Role and Importance of FJPPL / FKPPL**

Presenter: BAMBADE, Philip (Laboratoire de l'Accelerateur Lineaire (LAL) (IN2P3) (LAL))

Summary of workshop

Contribution ID: 25

Type: not specified

#### Summary of workshop

Presenter: T.B.A.

Coffee break

Contribution ID: 26

Type: not specified

#### **Coffee break**

Tuesday 12 February 2013 10:00 (30 minutes)

Lunch

Contribution ID: 27

Type: not specified

#### Lunch

Tuesday 12 February 2013 12:30 (1h 30m)

Coffee break

Contribution ID: 28

Type: not specified

#### **Coffee break**

Tuesday 12 February 2013 16:00 (30 minutes)

Coffee break

Contribution ID: 29

Type: not specified

#### **Coffee break**

Monday 11 February 2013 10:30 (30 minutes)

Welcome, practical matters, intro ...

Contribution ID: 30

Type: not specified

#### Welcome, practical matters, introduction

Monday 11 February 2013 09:00 (10 minutes)

Coffee break

Contribution ID: 31

Type: not specified

#### **Coffee break**

Monday 11 February 2013 16:00 (30 minutes)

Lunch

Contribution ID: 32

Type: not specified

#### Lunch

Monday 11 February 2013 12:30 (1h 30m)

Workshop Dinner

Contribution ID: 33

Type: not specified

#### Workshop Dinner

Tuesday 12 February 2013 19:30 (2h 30m)

Discussion of planning, in partic  $\cdots$ 

Contribution ID: 34

Type: not specified

#### Discussion of planning, in particular preparing for new continuous run in spring 2013 and articulation with goal 2

Monday 11 February 2013 11:40 (25 minutes)

All

Session Classification: Current goal 1 issues

Lunch

Contribution ID: 36

Type: not specified

### Lunch

Wednesday 13 February 2013 12:00 (1 hour)

Coffee break

Contribution ID: 37

Type: not specified

## **Coffee break**

Wednesday 13 February 2013 10:30 (30 minutes)

First plans for new IP-BPM testing …

Contribution ID: 38

Type: not specified

### First plans for new IP-BPM testing at KEK

Wednesday 13 February 2013 09:00 (25 minutes)

Presenter: Mr JANG, Siwon (KNU)

Session Classification: Planning for first beam test of IP-BPMs at IP

Experience from beam measurem  $\,\cdots\,$ 

Contribution ID: 39

Type: not specified

# Experience from beam measurements with present IP-BPMs

Wednesday 13 February 2013 09:25 (25 minutes)

**Presenter:** Ms KIM, YOUNGIM (University of Oxford)

Session Classification: Planning for first beam test of IP-BPMs at IP

Discussion of aims and schedule o  $\,\cdots\,$ 

Contribution ID: 40

Type: not specified

## Discussion of aims and schedule of first commissioning, including availability

Wednesday 13 February 2013 09:50 (40 minutes)

All

Session Classification: Planning for first beam test of IP-BPMs at IP

Status and initial results of diamo  $\,\cdots\,$ 

Contribution ID: 41

Type: not specified

#### Status and initial results of diamond sensor development for halo and Compton backscattered electron measurements after the IP

Wednesday 13 February 2013 11:00 (20 minutes)

Presenter: Ms LIU, Shan (LAL)

Session Classification: Future plan for strong field physics studies

Ideas and plans for strong field p  $\,\cdots\,$ 

Contribution ID: 42

Type: not specified

# Ideas and plans for strong field physics studies at ATF2

Wednesday 13 February 2013 11:20 (20 minutes)

Presenter: Dr TAUCHI, Toshiaki (KEK)

Session Classification: Future plan for strong field physics studies

Discussion and meeting close-out

Contribution ID: 43

Type: not specified

### **Discussion and meeting close-out**

Wednesday 13 February 2013 11:40 (20 minutes)

Session Classification: Future plan for strong field physics studies

Preparations for shipment and in ...

Contribution ID: 44

Type: not specified

### Preparations for shipment and installation of IP-BPM chamber and mechanics, mount/demount procedures, issues

Tuesday 12 February 2013 14:00 (30 minutes)

includes 10 minutes discussion

Presenter: Mr WALLON, Sandry (LAL-CNRS)

Session Classification: Planning for IP-BPM installation

Cabling and controls aspects, issu

Contribution ID: 45

Type: not specified

# Cabling and controls aspects, issues for testing at KEK

Tuesday 12 February 2013 14:30 (30 minutes)

includes 10 minutes discussion

Presenter: BOGARD, Frédéric (LAL)

Session Classification: Planning for IP-BPM installation

Requirements from IPBSM proce  $\cdots$ 

Contribution ID: 46

Type: not specified

# Requirements from IPBSM procedures and discussion of compatibility issues

Tuesday 12 February 2013 15:00 (20 minutes)

includes 10 minutes discussion

Presenter:TERUNUMA, Nobuhiro (KEK)Session Classification:Planning for IP-BPM installation

Discussion of organization and pl  $\,\cdots\,$ 

Contribution ID: 47

Type: not specified

# Discussion of organization and planning for the installation

*Tuesday 12 February 2013 15:20 (40 minutes)* 

decision taking into account both general hardware maintenance, goal 1 considerations and other schedule constraints - All

Session Classification: Planning for IP-BPM installation

Reconstruction of jitter sources

Contribution ID: 48

Type: not specified

### **Reconstruction of jitter sources**

Tuesday 12 February 2013 11:15 (25 minutes)

**Presenter:PFINGSTNER**, Juergen (Technische Universitaet Graz)**Session Classification:**Jitter measurements and reconstruction of sources

GM feedback studies: simulations ···

Contribution ID: 49

Type: not specified

# GM feedback studies: simulations and expected improvements

Tuesday 12 February 2013 10:30 (25 minutes)

**Presenter:** RENIER, Yves (CERN)

GM sensor tests and installation

Contribution ID: 50

Type: not specified

### GM sensor tests and installation

Tuesday 12 February 2013 10:55 (20 minutes)

**Presenter:** Dr JEREMIE, Andrea (LAPP)

Stability tests of IP-chamber and …

Contribution ID: 51

Type: not specified

### **Stability tests of IP-chamber and IP-BPMs**

Tuesday 12 February 2013 11:40 (25 minutes)

Presenter: BOGARD, Frédéric (LAL)

Discussion on possible ideas of vi ...

Contribution ID: 52

Type: not specified

### Discussion on possible ideas of vibration measurements on IP-BPM optical table support and possible interefometer measurements at KEK

Tuesday 12 February 2013 12:05 (20 minutes)

**Presenters:** Dr JEREMIE, Andrea (LAPP); BOGARD, Frédéric (LAL); BAMBADE, Philip (Laboratoire de l'Accelerateur Lineaire (LAL) (IN2P3) (LAL)); Mr WALLON, Sandry (LAL-CNRS)